On Parameters of Some Graphs from Finite Fields

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We generalize the constructon of F. R. Chung of graphs from finite fields and estimate their parameters with the help of a new bound of exponential sums due to G. I. Perel'muter and the author.

Original languageEnglish
Pages (from-to)589-591
Number of pages3
JournalEuropean Journal of Combinatorics
Volume14
Issue number6
DOIs
Publication statusPublished - Nov 1993

Fingerprint Dive into the research topics of 'On Parameters of Some Graphs from Finite Fields'. Together they form a unique fingerprint.

  • Cite this